RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, Number 2, Pages 56–78 (Mi basm510)  

Levitan almost periodic solutions of infinite-dimensional linear differential equations

David Cheban

State University of Moldova, Faculty of Mathematics and Informatics, Department of Mathematics, A. Mateevich Street 60, MD–2009 Chişinău, Moldova

Abstract: The known Levitan's Theorem states that the finite-dimensional linear differential equation
\begin{equation} x'=A(t)x+f(t) \end{equation}
with Bohr almost periodic coefficients $A(t)$ and $f(t)$ admits at least one Levitan almost periodic solution if it has a bounded solution. The main assumption in this theorem is the separation among bounded solutions of homogeneous equations
\begin{equation} x'=A(t)x. \end{equation}
In this paper we prove that infinite-dimensional linear differential equation (1) with Levitan almost periodic coefficients has a Levitan almost periodic solution if it has at least one relatively compact solution and the trivial solution of equation (2) is Lyapunov stable. We study the problem of existence of Bohr/Levitan almost periodic solutions for infinite-dimensional equation (1) in the framework of general nonautonomous dynamical systems (cocycles).

Keywords and phrases: Levitan almost periodic solution, linear differential equation, common fixed point for noncommutative affine semigroups of affine mappings.

Full text: PDF file (225 kB)
References: PDF file   HTML file
MSC: 34C27, 34G10, 35B15
Received: 08.08.2019
Language:

Citation: David Cheban, “Levitan almost periodic solutions of infinite-dimensional linear differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, no. 2, 56–78

Citation in format AMSBIB
\Bibitem{Che19}
\by David~Cheban
\paper Levitan almost periodic solutions of infinite-dimensional linear differential equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2019
\issue 2
\pages 56--78
\mathnet{http://mi.mathnet.ru/basm510}


Linking options:
  • http://mi.mathnet.ru/eng/basm510
  • http://mi.mathnet.ru/eng/basm/y2019/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:70
    Full text:6
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020